Injecting crystal meth into breast, red and purple and painful
Jul 29, 2014
I have injected crystal Meth in my breast before but this time it is real, real tender and red and purple.
Response from Dr. Fawcett
Thanks for writing. Any time there is tenderness or red or purple discoloration at the injection site you should seek medical treatment immediately. I assume your other veins are shot. In any case, injecting crystal meth is dangerous and will negatively impact your HIV status.
Take care and be safe,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Picking Your Nose?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Can You Get Rid Of Gunnera The Std?
- Can Anabolic Steroid Affect Hiv Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.